# SDR CALA2023082502636

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N37502
- Make and model: Boeing 737-9
- Aircraft serial: 43431
- Aircraft time: 11,737 hours, 3,843 cycles
- System (JASC): 3300 · Lighting System
- Part: Module
- Part number: 233A32093
- Condition: Faulty
- Location: Sta178
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MACH TRIM FAIL LIGHT DOES NOT ILLUMINATE WITH MASTER LIGHT TEST. PERFORMED BITE LIBRARY TEST 33 MACH TRIM IAW AMM TRIM FAIL LIGHT ILLUMINATES. APPLIED MEL 3316Z REQUESTING APPROVED BY TOMC. 22-11-00-740-801 ON CHANNEL A AND B OPERATIONAL TEST GOOD MACH RELIEF. TOMC APPROVED FOR MEL 3316Z REF SSM 22-18-11-101 SUSPECT MASTER TEST GND FUSE ON P5-3 TO BE BLOWN UPDATED MATERIAL LIST NIS SAN. RR FLIGHT CONTROL MODULE IN COCKPIT REF 27-09-45 OPS CHK OK PARTS USED:  42-2709-9-0001,QTY :1
